# SDR USAA050884

- Difficulty date: July 18, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- Engine: Ge CFM563B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C - SKIN, .75 CRACKED, LT NACELLE STRUT AT NACELLE STATION 218.840.  STOP DRILLED AND OVERSIZED HOLE IAW SRM.  (K)
